Skip to content
Is it normal for my period to be late after switching to Paxil?
avatar
An_253867 posted:
I started taking Paxil around September 15 this year. I had been taking Lexapro for two years and my doctor said I should not have any issues switching to a low dose of Paxil. I am now about a week late in my menstrual cycle. I know I'm not pregnant because my boyfriend and I have not had sex. Being the chronic worrier that I am, I have an irrational fear of being the Virgin Mary. Is it normal for my period to be late after switching types of antidepressants? Help!
Reply
 
avatar
tlkittycat1968 responded:
You may have not ovulated and no ovulation usually means no period. It's common and will happen to most women at least once duing their reproductive years. Also, just becuase it's never happened to you before doesn't mean it can't/won't.


Helpful Tips

uti? vaginal discomfort
This is just my experience: In my mid 40's I started to have irritation and what I thought were UTI's--sometimes they were. Why at night ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.